# SDR DALA2019102906254

- Difficulty date: October 23, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N926DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63534
- Aircraft time: 1,687 hours, 659 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3926 STRON SMELL IN COCKPIT LIKE DIRTY SOCKS ON DESCENT THRU 7000 FOR 1O MINUTES . CORRECTIVE ACTION:C/W SMOKE QUESTIONNAIRE. PERFORMED SMOKE OR FUMES IN CABIN SOURCE UNKNOWN PER B737 AMM 21-00. NO DEFECTS NOTED. (6092682 ).
